Mia is still work in progress, but doing the T3CM has helped her wean from 30 mg HC to 17.5 mg, so far, and it’s clear she’ll eventually be off it all!

I´ve been on the T3CM 10 weeks now and it has been little bumpy with some rebounds and still some bad (fatigued) days now and then. Over all this has given my life back and I have been taking walks and getting active again! I don’t crash every afternoon anymore and I can actually DO things without crashing!! I have weaned my HC from 30 mg to 17.5mg the last weeks (2.5mg/week) and it goes fine, I only feel of it the first two days at each step of the weaning (headache and more tired/fatigued). The worst was to wean the morning dose of 10mg to 7.5mg which I did this week. But it took just two days and I was fine again!

I’m taking 15mcg T3 at 6 am right now (the last 5 days) and that seems to be better than at 5.30 am which I took for several weeks before. Got the suggestions to try to go back to 6 am because I didn´t get ENOUGH response at 5.30 (and 15mcg – and if I tried 17.5mcg it got worse with fatigue). Yesterday I had a LOT of energy, even was at the gym for 35 minutes exercising carefully, and still didn’t need more than 25mcg T3 totally for the day!!! Only two doses yesterday then – 6 am (CM dose) and then again 1 pm (10mcg usually I take at least 10mcg more at about 5-7pm) Then I just felt no need of T3 and was still not sleepy/tired 10-11pm! I can’t believe this… Wow! :)) 

Same success today!! I almost forget to take either HC or T3! For information for those who does not know about my case: I have had bad fatigue problems since two years and that have give me symtoms of hypo but in blood tests the TSH (0.8-1.2) and T4 and T3 looks fine (a little low T4 though but in reference range). I did a saliva test in august 2010 and the result was EXTREMLY low (way lower than reference range) cortisol for all 4 times and really low DHEA too. I also did a 24-hour urine test at the same time and that showed low T3 but normal T4. It seems like my fatigue and hypo-symtoms is caused by stress. My doctor thinks I don´t have to take T3 for rest of my life, just for a time to heal the fatigue and symptoms.